# SDR CALA2025010601797

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 49,008 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT 13WL EMERGENCY POWER SUPPLY REQUIRES REPLACEMENT PART INFO UPDATED REMOVED AND REPLACED POWER SUPPLY PER REF AMM 33-51-38 OPS CHECK GOOD
